# SDR AALA202105249035

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 57,389 hours, 23,555 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 1030001001
- Part serial: 000550
- Condition: Faulted
- Location: Fuel System
- Part time: 749 hours, 342 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE AND FUEL CONFIGURATION MESSAGES DURING CLIMB WITH ALL PUMP SWITCHES NORMAL, FLIGHT RETURNED TO FIELD. REPLACED UNIVERSAL FAULT INTERRUPTOR IAW AMM 28-22-99, OPS CHECK GOOD.
